# SDR SWAA2022122073273

- Difficulty date: November 18, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 56,608 hours, 29,985 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOORBEAM FASTENER HOLE BS 986.5, LBL 45.   REMOVED CORROSION IAW SRM 51-10-02-0G-0.  PERFORMED UT THICKNESS INSP IAW NDT P4 51-00-00, PROC 3.  ACCOMPLISHED EA-M-21-153-00612.
